# SDR 2005UALA00308

- Difficulty date: April 5, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 39,460 hours, 13,517 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1580 AT STR 26L FRAME DENTED. FRAME DENT DAMAGE WAS TRIMMED AND A DOUBLER REPAIR WAS INSTALLED.
